research centers


Search results: Found 3

Listing 1 - 3 of 3
Sort by

Article
Generalized Chebyshev Algorithm for Solving Calculus of
خوارزمية شيبشف العامة لحل حساب التغاير

Author: Falah A. Khalaf
Journal: journal of the college of basic education مجلة كلية التربية الاساسية ISSN: 18157467(print) 27068536(online) Year: 2012 Volume: 18 Issue: 75 / ملحق Pages: 203-210
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper, the generalized Chebyshev polynomials defined on the interval [a,b] are presented. Some properties of such polynomials that are useful for numerical applications are discussed and derived. Then a direct method for solving variational problems is proposed which is based on the generalized Chebyshev polynomials to reduce a variational problem to a nonlinear mathematical programming problem. The solution is obtained in terms of generalized Chebyshev polynomials method, illustrative examples is given.

في هذا البحث، تم تقديم متعددات حدود شيبشف العامة والمعرفة في الفترة [a,b]. بعض الخواص لهذه المتعددات والمفيدة في التطبيقات العددية تم مناقشتها واشتقاقها. ثم اقترحت طريقة مباشرة لحل مسائل التغاير والمعتمدة على متعددات شيبشف العامة لأختزال مسألة التغاير الى مسألة البرمجة اللاخطية. تم الحصول على الحل بدلالة متعددات شيبشف العامة وأعطي مثال توضيحي لذلك.


Article
Approximate Solution to Calculus of Variational Problem Using Orthogonal Polynomials

Author: Mayada N. Mohammedali Applied Sciences Department
Journal: journal of the college of basic education مجلة كلية التربية الاساسية ISSN: 18157467(print) 27068536(online) Year: 2013 Volume: 19 Issue: 77 Pages: 1-8
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

Abstract In this paper, some properties concerning orthonormal Bernstein polynomials are derived. An explicit formula for the derivative orthonormal Bernstein polynomials of degree five is obtained in terms of Bernstein polynomials themselves to construct the operational matrix of derivatives of orthonormal Bernstein polynomials. Then we apply it for solving calculus of variational approximately using direct method. Illustrative example is given to demonstrate the efficiency of the method.


Article
An Efficient Algorithm for Solving Variational Problems Using Hermite Polynomials
خوارزمية فعالة لحل مسائل التغاير باستخدام متعددة حدود هيرمت

Author: Halah Rahman Jaber هالة رحمن جابر
Journal: Al-Rafidain University College For Sciences مجلة كلية الرافدين الجامعة للعلوم ISSN: 16816870 Year: 2015 Issue: 35 Pages: 311-328
Publisher: Rafidain University College كلية الرافدين الجامعة

Loading...
Loading...
Abstract

An algorithm for solving variational problems with fixed and free boundary conditions using Hermite polynomials is proposed. The properties of Hermite polynomials with the operational matrix of integration are used to reduce a variational problem to the solution of algebraic equations. The method verifies an accurate approximate solution with using small numbers of polynomials comparing to other methods. Several examples have been applied to the proposed method.

تم اقتراح خوارزمية لحل مسألة التغاير ذات الشروط الحدودية المقيدة والغير معلومة باستخدام متعددة حدود هيرمت. أستخدمت خصائص متعددة حدود هيرمت ومصفوفة العمليات التكاملية لاختزال مسألة التغايرالى حل معادلات جبرية. الطريقة حققت نتائج تقريبية دقيقة باستخدام اقل عدد من متعددات الحدود المذكورة انفا مقارنة مع الطرق الاخرى. امثلة عددية طبقت على الطريقة المذكورة.

Listing 1 - 3 of 3
Sort by
Narrow your search

Resource type

article (3)


Language

English (2)

Arabic (1)


Year
From To Submit

2015 (1)

2013 (1)

2012 (1)